Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 263612, 11 pages
http://dx.doi.org/10.5402/2012/263612
Research Article

Inference on P r ( ๐‘‹ < ๐‘Œ ) in the Two-Parameter Weibull Model Based on Records

Department of Mathematics and Physics, College of Arts and Sciences, Qatar University, Doha 2713, Qatar

Received 2 April 2012; Accepted 21 June 2012

Academic Editors: S. Lototsky, V. Makis, M. Montero, and P. Neal

Copyright © 2012 Ayman Baklizi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ayman Baklizi, “Inference on in the Two-Parameter Weibull Model Based on Records,” ISRN Probability and Statistics, vol. 2012, Article ID 263612, 11 pages, 2012. https://doi.org/10.5402/2012/263612.